# SDR QXEA9800383

- Difficulty date: February 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Web
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - HORIZONTAL STAB SPAR WEB BETWEEN RIBS 3145 AND 3800 ON LEADING EDGE.  INSTALLED NUT PLATES ON LEADING EDGE TOP AND BOTTOM BETWEEN RIBS 3145 AND 3800.
